# SDR AWXA200200206

- Difficulty date: March 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 80 hours, 41 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1
- Part serial: 94
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 35,332 hours, 16,431 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CMH - ABORTED TAKEOFF - FLT 0287 - "O" - ON TAKEOFF ROLL OUT OF CMH ENROUTE TO PHX FLIGHT CREW RECEIVED AN AVIONIC VENT FAULT, TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE. SKIN AIR VALVE REPLACED IAW AMM 21-26-53-401. THIS FAN HAD ONLY BEEN INSTALLED FOR 6 DAYS. SDR IS STILL *OPEN* AND WILL BE UPDATED UPON RECEIPT BENCH TEST REPORT.
